# SDR CA011019011

- Difficulty date: October 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A330-323
- Aircraft time: 12,848 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: F3225000700060
- Condition: Cracked
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REPLACING THE LT NOSE WHEEL ASSEMBLY,  A RADIAL CRACK WAS FOUND ON THE AXLE SLEEVE.
